MAUDE Adverse Event Report: 4WEB, INC. 4WEB LATERAL SPINE TRUSS SYSTEM; INTERVERTEBRAL FIXATION DEVICE

4WEB, INC. 4WEB LATERAL SPINE TRUSS SYSTEM; INTERVERTEBRAL FIXATION DEVICE
Model Number LSCR-6560-NS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to the manufacturer that a revision surgery was performed on (b)(6) 2024 to replace lsts plate screw, lscr-6560-ns, with a shorter 4web screw, lscr-6550-ns.The issue was discovered during follow-up.The patient was also reported to be experiencing pain prior to revision surgery.The initial surgery was performed on (b)(6) 2024.
 
Additional Manufacturer Narrative
No product was returned to the manufacturer.The cause of revision could not be established with the information available to the manufacturer.No manufacturing deviations were noted during review of manufacturing records.If more information is made available, a supplemental report will be filed.

Brand Name
4WEB LATERAL SPINE TRUSS SYSTEM
Common Device Name
INTERVERTEBRAL FIXATION DEVICE
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard,
suite 620
frisco TX 75034
Manufacturer (Section G)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer Contact
vareesha divakar
2801 network boulevard
suite 620
frisco, TX 75034
8002857090
MDR Report Key20896816
Report Number3009189869-2024-00020
Device Sequence Number5005860
Product Code KWQ
UDI-Device Identifier00812998048991
UDI-Public(01)00812998048991
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203065
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLSCR-6560-NS
Device Catalogue NumberLSCR-6560-NS
Device Lot NumberR002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale